# SDR AWXA0000003

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENGY EXIT LIGHT AT ROW 6 INOP.  REPAIRED BROKEN WIRE AT ROW 6 SEAT MOUNTED EMERGENCY LIGHT.  OPS CK GOOD.
